Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Invariance principle for processes with independent increments, conditioned to be positive

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    B. Belkin, “An invariance principle for conditioned random walk attracted to stable law,” Z. Wahr. Verw. Gebiete,21, 45–64 (1972).

  2. 2.

    D. L. Iglehart, “Functional central limit theorems for random walks conditioned to stay positive,” Ann. Prob.,2, 608–619 (1974).

  3. 3.

    D. P. Kennedy, “Limiting diffusions for the conditioned M¦G¦1 queue,” J. Appl. Prob.,11, 355–362 (1974).

  4. 4.

    A. V. Skorokhod, “Limit theorems for random processes with independent increments,” Teor. Veroyatn. Primen.,2, 145–177 (1957).

  5. 5.

    A. V. Pechinkin, “Some limit distributions for processes with independent increments,” Teor. Veroyatn. Primen.,23, 179–186 (1977).

  6. 6.

    P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968).

  7. 7.

    I. I. Gihman and A. V. Skorokhod, The Theory of Stochastic Processes, Springer-Verlag (1975).

  8. 8.

    D. L. Iglehart and W. Whitt., “The equivalence of functional central limit theorems for counting processes and associated partial sums,” Ann. Math. Stat.,42, 1372–1378, (1971).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 2, pp. 220–222, March–April, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zyukov, M.E. Invariance principle for processes with independent increments, conditioned to be positive. Ukr Math J 32, 133–135 (1980). https://doi.org/10.1007/BF01092788

Download citation

Keywords

  • Invariance Principle
  • Independent Increment